MAUDE Adverse Event Report: BECTON DICKINSON Q-SYTE; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON Q-SYTE; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 385162
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the head of the anesthesia technician has clarified that there is an issue with the newly delivered tri extension of bd q syte.It is not functioning as expected and is not locking properly, unlike the previous delivered extensions.The extension is losing its connection and not securing properly, leading to the unexpected disconnection of patient lines, which has been repeated multiple times.This is a significant concern, as it impacts the safety and effectiveness of the hospital operations.
 
Additional Manufacturer Narrative
H3: if a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the 3 photos submitted for evaluation.The reported issue of connection issues was confirmed upon inspection of the samples.Analysis of the sample showed that there is a missing ring on the male luer component.This part is supplied to us by a third-party supplier, and they have been made aware of this issue.Production records were reviewed, and this batch meets our manufacturing specification requirements.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
Additional information: additionally, we have internally conducted a comparison between the old and the new received extension and it seems that there is a difference in the tip of the connection tubing, which has led to the loss of connection.

Brand Name
Q-SYTE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23454762
Report Number9610847-2025-00398
Device Sequence Number20847330
Product Code FPA
UDI-Device Identifier00382903851621
UDI-Public(01)00382903851621(11)250128(17)271231(10)5008612
Combination Product (Y/N)N
Initial Reporter CountryKU
PMA/510(K) Number
K142527
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number385162
Device Lot Number5008612
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown